1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2022 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Trulicity side effects, anyone else?

Discussion in 'Diabetes Medication and Drugs' started by Charlotte_1987, Sep 4, 2021.

  1. Charlotte_1987

    Charlotte_1987 Type 2 · Member

    Messages:
    11
    Likes Received:
    3
    Trophy Points:
    43
    Afternoon all,

    Hope you are all safe and well.

    In a nut shell I was out on Trulicity 1.5mg for 4 weeks and then went to 3mg (Wednesday was my fourth dose)

    I have been so ill with nausea, vomitting, hives, constipation++, and now an awful dizzy type feeling in my head with the occasional tingle. My bo is up and I am scared basically.

    I sent my Endocrinologist and email saying I didn't feel right etc and as I've not heard back I spoke to diabetic nurse team who said to stop. *Fine by me*

    I'm worried sick that I am just going to drop down with the way my head feels. Takes a week plus a few days to get out of your system.

    Has anyone else experienced this ??

    Thank you x
     
    • Hug Hug x 2
  2. sunspots

    sunspots Type 2 · Well-Known Member

    Messages:
    284
    Likes Received:
    226
    Trophy Points:
    83
    Ooh. Funnily enough I may have done. I've just started but had dizziness and some vertigo, especially after sleeping. My blood pressure seems a little low, and I've had benign vertigo before, so I assumed these were causing the problems. They may well be in my case. It may be the Trulicity though since you are describing similar.

    The tingling sounds a little like the discontinuation symptoms from some antidepressants. They are often described as brain zaps. Could the Trulicity be interfering with anything else you are taking?
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook